# SDR HALA20250929291

- Difficulty date: September 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 22,086 hours, 4,528 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulted
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN. REMOVED & REPLACED. ECB & OIL PRESSURE SW PER AMM 49-61-34 & AMM 49-91-14. OPS + LEAK CK GOOD. OK FOR SVC
